# SDR CA990310075

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Bearings
- Part number: 15D1507
- Condition: Wrong Part
- Location: Rotor
- Component: Globe, 22A703
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) OEM USES BEARINGS MADE BY NMB.   BEARINGS REMOVED ARE MADE BY NTN.  SUBMITTER STATED THESE ARE UNAPPROVED PARTS.
